MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Model Number SU130-1305
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Jackson pratt drain bulb not staying compressed as designed.The nurse compressed the bulb and it lost suction and stopped working after about five minutes.The nurse decided to switch the bulb and when they began that process, the bulb's connection to the tubing was very loose.The nurse replaced the defective bulb with a new bulb and the drain functioned as designed.

Brand Name
CARDINAL HEALTH
Common Device Name
APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key24910243
Report Number24910243
Device Sequence Number9874222
Product Code GCY
UDI-Device Identifier10192253022339
UDI-Public(01)10192253022339(17)300731(10)1250597
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/03/2026
Report Date (Section F) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSU130-1305
Device Catalogue NumberSU130-1305
Device Lot Number1250597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale
Patient Weight72 KG
Date Report Sent to FDA04/03/2026